# SDR SWIA201231010

- Difficulty date: June 13, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 24,176 hours, 20,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING EMERGENCY EXIT LOWER FORWARD LIGHTED SIGN IS INOPERATIVE.  (FLT 6495)  REPLACED NR 3 CHARGER ASSEMBLY IN REFERENCE TO AMM.
